# SDR O2GA2017092251301

- Difficulty date: September 16, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N513UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 6,205 hours, 4,526 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pressure Switch
- Part number: D45C24
- Part serial: 1441
- Condition: Defective
- Location: Airspeed
- Part time: 6,205 hours, 4,526 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NO PITCH TRIM PASSING 200 KTS, AUTO OR MANUAL.  STAB MISCOMPARE ANNUNCIATOR ILLUMINATED AND AUTOPILOT DISENGAGED.  EMERGENCY DECLARED AND DIVERTED.  LANDING WAS UNEVENTFUL.  MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A FAULTY AIRSPEED DIFFERENTIAL PRESSURE SWITCH. A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
